Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 5 > No. 2


Some Results on Moment of Order Statistics for the Quadratic Hazard Rate Distribution

PP: 371-376
Abdullah Al-Hossain, Javid Gani Dar,
In this paper, we study the sampling distribution of order statistics of the quadratic hazard rate distribution (QHRD). We consider the single and product moment of order statistics from QHRD and establish some recurrence relations for single and product moments of order statistics. These expressions are used to calculate the mean and variances.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved